8 doctors weighed in:

Yesterday very anxious all day and depersonalized. Then a family member passed away last night so I only got 2 hours of sleep Took .25 ativan (lorazepam). I'm super tired and anxious today can I take more ativan (lorazepam)?

8 doctors weighed in
Dr. Shara Sand
Clinical Psychology
3 doctors agree

In brief: Yes

When anxious and dealing with the death of a family member taking an additional .
25 of ativan (lorazepam) should be fine.

In brief: Yes

When anxious and dealing with the death of a family member taking an additional .
25 of ativan (lorazepam) should be fine.
Dr. Shara Sand
Dr. Shara Sand
Thank
Dr. Steven Griggs
Clinical Psychology
2 doctors agree

In brief: Depends on why it

was prescribed, how often you have been taking it and who prescribed it.
You certainly have enough stress to want a minor tranq. but maybe a trip to a psychologist would help. You probably need support now and in the immediate future. This doesn't sound like a good week ahead of you. Hang out with relatives who are loving and understanding.

In brief: Depends on why it

was prescribed, how often you have been taking it and who prescribed it.
You certainly have enough stress to want a minor tranq. but maybe a trip to a psychologist would help. You probably need support now and in the immediate future. This doesn't sound like a good week ahead of you. Hang out with relatives who are loving and understanding.
Dr. Steven Griggs
Dr. Steven Griggs
Thank
Dr. Richard Zimon
Internal Medicine

In brief: DO NOT

Take more Ativan!! It belongs to a class of drugs called the "benzodiazepans" They are extremely addictive and one of their side effects is DEPRESSION and it sound like you are depressed already!! Sounds like you need to contact a medtal health professional ASAP.
Call your PCP for the appropriate referral! Go to an ER if things get worse this Holiday Weekend!! Hope this helps! Dr Z

In brief: DO NOT

Take more Ativan!! It belongs to a class of drugs called the "benzodiazepans" They are extremely addictive and one of their side effects is DEPRESSION and it sound like you are depressed already!! Sounds like you need to contact a medtal health professional ASAP.
Call your PCP for the appropriate referral! Go to an ER if things get worse this Holiday Weekend!! Hope this helps! Dr Z
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Dr. Matthew Smith
Psychiatry

In brief: Maybe

But how you take Ativan (lorazepam) should be coordinated with the prescribing doctor, and this question should be posed to whomever that is.

In brief: Maybe

But how you take Ativan (lorazepam) should be coordinated with the prescribing doctor, and this question should be posed to whomever that is.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors